# SDR YENA201706180506

- Difficulty date: June 18, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N705JB
- Make and model: Airbus A320-232
- Aircraft serial: 3416
- Aircraft time: 38,230 hours, 13,146 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MILD ODOR NOTED BY FLIGHT CREW AND PASSENGERS IN THE AFT CABIN DURING DESCENT . ODOR DETECTED BY FLIGHT CREW WHEN IDLE SELECTED AT TOP OF DESCENT (35000) AND AGAIN WHEN IDLE SELECTED DESCENDING THROUGH 10,000. THE APU WAS NOT OPERATING AT THE TIME.  ACCOMPLISHED ECS DECONTAMINATION PROCEDURE IAW AMM 21-00-00-615-004-A, AND AMM 21-00-00-615-002-A. NO ODOR OR CONTAMINATION FOUND. CLEANED PACKS 1 AND 2 PLUMBING IAW AMM. ALL OPS CHECKS AND LEAK CHECKS GOOD.
